# SDR DL72E952113

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK - CORROSION INSIDE STR 30 AFT OF SIDE STA 1010 JUST AFT OF FACTORY SPLICE - REPAIR - REPAIRED PER ERA 301748-14.
